# SDR 200200226

- Difficulty date: April 4, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Spacer
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPACER TO FITTING AT NR 5 FLAP TRACK ON WALKING BEAM AFT ATTACH FITTING.  REMOVED AND REINSTALLED FITTING AT NR 5 FLAP TRACK WITH NEW SHIM AND HARDWARE PER 747 20-51-01.
